Results 1 to 2 of 2
  1. #1
    RX MEMBER
    Join Date
    Feb 2020
    Posts
    2
    Rep Power
    0

    Default Acne on var and pct

    Hi everyone, i did my first cycle of 4 weeks (maximum 15mg) and i did fine with my skin, after 40 days i hâd a really bad acne flare up on my jawline (my skin is naturally acne prone). I d like to start a New cycle now after 7 months... My question is if i Can
    do something to prevent this flare up, Like taking an estro blocker or something else?

    My hormonal test was nearly perfect after, just testo a bit low

    Inviato dal mio SM-N970F utilizzando Tapatalk

  2. #2
    RX MEMBER
    Join Date
    Feb 2020
    Posts
    2
    Rep Power
    0

    Default

    Quote Originally Posted by MarkCuq View Post
    Were there any specific steroid sides, such as gyno, acne, loss of sexual drive? As the var is one of the mildest anabolic-androgenic steroids.
    On women everything hit differently....

    Inviato dal mio SM-N970F utilizzando Tapatalk

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •